MathSciNet Relay Station
MathSciNet bibliographic data
MR1260169 05C75 (68Q25 90C35)
Herer, Yale T.; Penn, Michal Characterizations of naturally submodular graphs: a polynomially solvable class of the TSP. Proc. Amer. Math. Soc. 123 (1995), no. 3, 673–679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement